# SDR QXEA9500120

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: MGG1055
- Condition: Failed
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EXIT SIGN ABOVE COCKPIT DOOR WON'T ILLUMINATE.  REPAIRED TWO BAD WIRES AND REPLACED SEVERAL BULBS.  SIGN OPS CHECKED AND AIRCRAFT RETURNED TO SERVICE.
